Robust H Control for Uncertain Nonlinear Stochastic Systems with Delayed State and Control

Abstract:

Article Preview

This paper considers the issue of robust H control for a class of nonlinear uncertain systems with delayed states and control, and the feedback controller is designed. By constructing proper Lyapunov-krasovskii function, the resulting closed-loop system is stochastically stable for all admissible uncertainties, time-delays and nonlinearities, and satisfies a prescribed Hperformance. Sufficient conditions for the system to be robustly stochastically asymptotically stable are derived, by using linear matrix inequalities and Lyapunov-krasovskii stability theory. The feedback controller is obtained by solving the linear matrix inequalities. Numerical example is provided to show the validity of the proposed approaches.

Info:

Periodical:

Edited by:

Qi Luo

Pages:

685-690

DOI:

10.4028/www.scientific.net/AMM.58-60.685

Citation:

C. Wang and Y. Xu, "Robust H Control for Uncertain Nonlinear Stochastic Systems with Delayed State and Control", Applied Mechanics and Materials, Vols. 58-60, pp. 685-690, 2011

Online since:

June 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.